A 29-year-old female asked:
Disclaimer

can amoxicillin make you nauseous?

2 doctor answers
Dr. Arthur Heller
42 years experience Gastroenterology
Sure: Any antibiotic can.
Answered on Jun 26, 2017
1
1 thank
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Known adverse effect: Beta lactams (of which Amoxicillin is one) have a major adverse reaction of gastrointestinal upset.
Answered on Jun 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Amoxicillin: Amoxicillin doesn't usually cause nausea, but it might do so. Taking it with food might help. If not, discuss with the doctor who prescribed it. Good ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Not uncommon: Need to not take on empty stomach.
1
1 thank
A 19-year-old female asked:
Dr. John Leander Po
17 years experience Infectious Disease
Not normal but...: I recommend a re-evaluation by your doctor since the sudden nausea is not normal. Associating this symptom with your recent use of amoxicillin, is pr ... Read More
A 25-year-old female asked:
Dr. Linda Schwartz
15 years experience Pharmacology
PCN with food: Antibiotics can cause nausea and/or vomitiing. You can take penicillin with food if you experience nausea.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month